Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the nonnormal locus of an analytic space


Author: Shreeram Abhyankar
Journal: Proc. Amer. Math. Soc. 15 (1964), 505-508
MSC: Primary 32.44; Secondary 13.95
DOI: https://doi.org/10.1090/S0002-9939-1964-0160936-4
Erratum: Proc. Amer. Math. Soc. 15 (1964), 1000.
MathSciNet review: 0160936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Abhyankar, Concepts of order and rank on a complex space, and a condition for normality, Math. Ann. 141 (1960), 171-192. MR 0123020 (23:A351)
  • [2] -, Local analytic geometry, Academic Press, New York, 1964. MR 0175897 (31:173)
  • [3] K. Oka, Sur les fonctions analytiques de plusieurs variables. VIII. Lemme fondamental, J. Math. Soc. Japan 3 (1951), 204-214; 259-278. MR 0044646 (13:454f)
  • [4] O. Zariski, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. 62 (1947), 1-52. MR 0021694 (9:99j)
  • [5] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1959. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.44, 13.95

Retrieve articles in all journals with MSC: 32.44, 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0160936-4
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society